# SDR CALA2021052400732

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 34,535 hours, 12,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Worn
- Location: Bs 887 S27l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP AT STA.887 BETWEEN S-27L AND S-27R IS WORN THROUGH. REMOVED SHEAR TIE AT STA887 STR27L TO 26L REF SRM 51-40-02 REMOVED SHEAR TIE STA887 FROM STR27R TO 26R REF SRM 51-40-02 REMOVED INTERCOSTAL FROM STA887 TO 867 BETWEEN STR27L AND STR26L REF SRM 51-40-02 PEREFORMED HFEC OF TRIMED REA PER AVO ESC200513-0523-1A PARA A STEP 15 NO CRACKS NOTED AT THIS TIME CUT BUTT STRAP PER AVO ECS200513-0523-1A PARA A STEP 14 AND ACP HFEC IAW  NTM 51-00-00 PART 6 NO DEFECTS NOTED INCLUDING DAMAGE REMOVAL PERFORMED  NEW CUT ON BUTT STRAP AND HFEC CUT AND NEW REMOVED HOLES PER AVO ESC200513-0523-1D PARA A STEP 14 AND STEP 16 ALL CHECKED OK PERFOMED HFEC INSPECTIONS REF AVO ESC200513-0523-1D STEPS 15 AND HOLE PROBED FASTENER HOLES IN SKIN WHERE NEW BUT SPLICE WAS REMOVED. VERIFY MATERIAL TO BE USED AS .063-2024T3 PO#9599151 REF AVO#ESC200513-0523-1D STEP B1H VERIFIED MATERIAL. VERIFIED MATERIAL FOR SPLICE STRAP FROM 2024 T3 .071 PO# 9047624 REF AVO# ESC200513-0523-1E  STEP B. FABRICATION SPLICE STRAPS -6 AND -7. AND -7. REF AVO# ESC200513-0523-1E STEP B. FABRICATION SPLICE STRAPS -6 VERIFIED MATERIAL FOR SPLICE STRAP FROM 2024 T3 .071 PO# 9047624 VERIFIED BOTH SPLICES -6 AND-7 REF AVO ESC 200513-0523-1E STEP 17 B 1 F & G PO # 9047624. FABRICATED BUTT STRAP AND -6 AND -7 SPLICE STRAPS PER AVO ESC 200513-0523-1F STEP B.1.F, G AND I. OK TO TREAT PRIME AND INSTALL. VERIFIED BUT STRAP FAB, TREAT AND PRIME, OK TO INSTALL. INSTALLED BUTT STRAP AND SHIM UNDER BUTT STRAP WITH BMS 5-95  TO COM
